# SDR SWIA2021091361035

- Difficulty date: July 9, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DD6 FWD ATTACH BRACKET IS CORRODED      (C-CHECK RO 9/8/2021)   REMOVED AND REPLACED DD6 FWD INTERCOSTAL ATTACH BRACKET REF CRJ-900 SRM 51-42-06-001-001-A01  AND BOMBARDIER DWG#601R31702 REV -N. COMPLIED WITH 51-900-1002-SKY.PRESSURE LEAK CHECK GOOD.
